Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 85612, 6 pages
Research Article

Generalized Derivations of Prime Rings

Department of Mathematics, Chuzhou University, Chuzhou 239012, China

Received 10 January 2007; Revised 8 May 2007; Accepted 19 June 2007

Academic Editor: Akbar Rhemtulla

Copyright © 2007 Huang Shuliang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • E. Albaş, “On generalized derivations satisfying certain identities,” Ukrainian Mathematical Journal, vol. 63, no. 5, pp. 690–698, 2011. View at Publisher · View at Google Scholar
  • Shuliang Huang, and Bijan Davvaz, “Generalized Derivations of Rings and Banach Algebras,” Communications in Algebra, vol. 41, no. 3, pp. 1188–1194, 2013. View at Publisher · View at Google Scholar
  • M. Rais Khan, Deepa Arora, and M. Ali Khan, “σ-ideals and generalized derivations in σ-prime rings,” Boletim da Sociedade Paranaense de Matematica, vol. 31, no. 2, pp. 113–119, 2013. View at Publisher · View at Google Scholar
  • Mahmmoud El-Soufi, “Generalized derivations on Jordan ideals in prime rings,” Turkish Journal of Mathematics, vol. 38, no. 2, pp. 233–239, 2014. View at Publisher · View at Google Scholar